# SDR OZTA2014012400038

- Difficulty date: January 8, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N279AK
- Make and model: Beech 400A
- Aircraft serial: RK419
- Aircraft time: 3,641 hours, 3,768 cycles
- Engine: Pwc JT15D5D
- Engine time: 3,641 hours, 3,768 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1288200286011
- Part serial: 02140501ICT
- Condition: Discharged
- Location: Nlg
- Part time: 3,641 hours, 3,768 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW DID NOT RECEIVE GEAR DOOR CLOSURE WITH LANDING GEAR RETRACTION.  ON LOW PASS TOWER VERIFIED BOTH DOORS OPEN WITH GEAR RETRACTED. ACFT RETURNED TO DEPARTURE.    ACCOMPLISHED TROUBLESHOOTING STEPS IAW MM 32-30-00 WITH NO DEFECTS NOTED. AS A PRECAUTION, REMOVED NOSE STRUT FROM ACFT FOR SERVICE AND NOTED FLUID ON TOP OF STRUT AT SERVICING CAP. PERFORMED FULL STRUT SERVICE AND SECURED SERVICING CAP.  REINSTALLED NOSE STRUT AND ACCOMPLISHED REQUIRED GEAR RETRACTION CHECKS WITH NO DEFECTS NOTED. ALL WORK ACCOMPLISHED IAW MM 32-20-00.
